RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rend. Circ. Mat. Palermo (2), 2017, Volume 66, Issue 2, Pages 161–194 (Mi rcmp1)  

Newton–Okounkov bodies sprouting on the valuative tree

Ciro Cilibertoa, Michal Farnikb, Alex Küronyac, Victor Lozovanud, Joaquim Roée, Constantin Shramovfg

a Dipartimento di Matematica, Università di Roma Tor Vergata, Rome, Italy
b Faculty of Mathematics and Computer Science, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland
c Goethe-Universität Frankfurt am Main, Institut für Mathematik, Robert-Mayer-Str. 6-10, 60325 Frankfurt am Main, Germany
d Université de Caen Normandie, Laboratoire de Mathématiques "N. Oresme", Campus Côte de Nacre, Boulevard du Maréchal Juin, 14032 Caen, France
e Departament de Matemàtiques, Universitat Autònoma de Barcelona, Edifici C, Campus de la UAB, 08193 Bellaterra (Cerdanyola del Vallès), Spain
f Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina street, Moscow 119991, Russia
g National Research University Higher School of Economics, Moscow, Russia

Funding Agency Grant Number
National Science Centre (Narodowe Centrum Nauki) 2015/17/B/ST1/02637
Ministerio de Economía y Competitividad de España MTM2013-40680-P
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 15-01-02164
15-01-02158
14-01-00160
Dynasty Foundation
Michal Farnik was partially supported by the Polish National Science Centre, grant number 2015/17/B/ST1/02637. Joaquim Roé was partially supported by the Spanish Mineco grant MTM2013-40680-P. Constantin Shramov was partially supported by the Russian Academic Excellence Project 5-100, by RFBR grants 15-01-02164, 15-01-02158, 14-01-00160, and by Dynasty foundation.


DOI: https://doi.org/10.1007/s12215-016-0285-3


Bibliographic databases:

ArXiv: 1602.02074
Document Type: Article
Received: 05.02.2016
Accepted:22.10.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/rcmp1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019